# SDR HNAA0400042

- Difficulty date: April 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 12,272 hours, 13,414 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED 400 LBS OVER WEIGHT DUE TO RETURN TO FIELD, SEE ITEM ONE FOR MORE INFO. "LAV SERVICE DOOR POPPED OPEN." FERRIED AIRCRAFT TO SALISBURY FOR HARD LANDING INSPECTION AS PER POH 4.37.0 AND MM 05-50-00. SBY MAINTENANCE PERFORMED HARD LANDING GEAR INSPECTION IAW W.C. 05-50-11I. NO DEFECTS NOTED.
